MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 25 CM; CATHETER PERCUTENEOUS

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 25 CM; CATHETER PERCUTENEOUS
Model Number IPN919963
Medical Device Problem Codes Unraveled Material (1664); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(6).
 
Event or Problem Description
It was reported that: 2 different operators tried to pass the swg through the introducer needle but there was resistance.The guide unravelled and it was impossible to pass the guide into the vessel.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The customer provided photos for analysis, but the complaint of a damaged guide wire could not be confirmed through the images.The instructions for use (ifu) provided with this kit warns the user, "warning: do not withdraw guidewire against needle bevel to reduce risk of possible severing or damaging of guidewire." a device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: 2 different operators tried to pass the swg through the introducer needle but there was resistance.The guide unravelled and it was impossible to pass the guide into the vessel.Associated complaints: 3006425876-2023-01207.3006425876-2023-01206.3006425876-2023-01205.
 
Additional Manufacturer Narrative
(b)(4).In section d provided the full udi # **udi related data quality updates only**.
 
Event or Problem Description
It was reported that: 2 different operators tried to pass the swg through the introducer needle but there was resistance.The guide unravelled and it was impossible to pass the guide into the vessel.Associated complaints: 3006425876-2023-01207, 3006425876-2023-01206, 3006425876-2023-01205.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 25 CM
Common Device Name
CATHETER PERCUTENEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18289927
Report Number3006425876-2023-01205
Device Sequence Number6264559
Product Code DQY
UDI-Device Identifier10801902096583
UDI-Public(01)10801902096583(11)230223(17)250113(10)71F23F0936(21)
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2025
Device Model NumberIPN919963
Device Catalogue NumberCS-26122-F
Device Lot Number71F23F0936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Supplement Date Received by Manufacturer03/22/2024
Not provided
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date03/25/2024
08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown